# SDR DL72E951632

- Difficulty date: April 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N282WA
- Make and model: Boeing 727247
- Aircraft serial: 21484
- System (JASC): 7110 · Engine Cowling System
- Part: Nose Cowl
- Part number: 65196854540
- Condition: Cracked
- Location: Nr 1 Eng
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SHOP INSP, NR 1 ENGINE NOSE COWL WAS FOUND WITH A  CRACK IN AFT BULKHEAD INNER ANGLE.  INSTALLED DOUBLER PER SRM 54-10-3 FIG 3.
